Skip to Content
Exit Menu
Dr Ben Parker

Dr Ben Parker
Senior Lecturer in Statistics

Overstall, AM., Woods, DC. and Parker, BM. (2019) 'Bayesian Optimal Design for Ordinary Differential Equation Models With Application in Biological Science'. Journal of the American Statistical Association, 115 (530). pp. 583 - 598. ISSN: 0162-1459 Open Access Link

Journal article

Parker, BM., Gilmour, SG. and Schormans, J. (2016) 'Optimal design of experiments on connected units with application to social networks'. Journal of the Royal Statistical Society: Series C (Applied Statistics), 66 (3). pp. 455 - 480. ISSN: 0035-9254 Open Access Link

Journal article

Parker, BM., Gilmour, SG. and Schormans, JA. (2011) 'Design of Experiments for Categorical Repeated Measurements in Packet Communication Networks'. Technometrics, 53 (4). pp. 339 - 352. ISSN: 0040-1706

Journal article